Acne medication ups eye infection risk


Wow.. This is news that will effect many people that scare of Acne.A new research from Tel Aviv University has revealed that these pills can cause eye infections such as conjuctivitis (pink eye) or sties.
According to Dr Gabriel Chodick of TAU’s School of Public Health at the Sackler Faculty of Medicine show that there’s a connection between acne and eye infections. The research revealed that patients who took oral medication could double the risk of developing an eye infection.
The team records almost 15,000 adolescents from the Maccabi Health Care Services database. There are 3 groups being research, those who had acne but did not take oral medication, those who were acne free and those who had acne and were prescribed a medication such as Roaccutance and Accutane.

Image Hosting
Out of the 15,000 subjects, 1,791 people developed inflammatory ocular diseases, including 991 in the medicated group, 446 in the acne group, and 354 in the acne-free group. The most common infection was conjunctivitis, commonly called pink eye. Four percent of patients who were on acne medication contracted pink eye, compared to 2 percent for the normal population.
Tears are critical because it lubricate the surface of the eye and they wash away debris. Infection of the gland can lead to sties and more serious bacterial infections might lead to the swelling of the entrire eyelid.
Eventhough acne is not a serious medical condition but it still need to treats. Dermatologists and patient must aware of the side effect to avoid long term damage. Always ask doctors how to minimize eye damage from acne treatment.

Source :- The Times of India

You also can get rid of acne by the trick from this ebook. Click picture for detail

Lazada Malaysia

Leave a Reply

Your email address will not be published. Required fields are marked *